# SDR EWG2003F00000

- Difficulty date: April 15, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N716P
- Make and model: Cessna 414
- Aircraft serial: 4140944
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN71
- Part serial: 126810
- Condition: Separated
- Location: Nr 2
- Part time: 196 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THE INABILITY TO THROTTLE BACK THE LEFT ENGINE.  UPON INSPECTION OF THE LEFT ENGINE, NOTED THE NR 2 RAM CYLINDER (PN TISN71.2BCA221)  HAD SEPERATED.  THE CYLINDER HAD SEPARATED AT THE TOP OF THE BAREL WHERE THE HEAD AND COMBUSTION CHAMBER MEETS.  NO DAMAGE TO THE AIRCRAFT WAS NOTED AT THE TIME OF INSPECTION.  CYLINDER WAS REMOVED AND REPLACED AND THE AIRCRAFT/ENGINE RETURNED TO SERVICE.  CAUSE OF DEFECT UNKNOWN.
